# SDR 95ZZZX2185

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N806ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837009
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bushing
- Part number: 63900174
- Condition: Worn
- Location: Flap Handle
- Part time: 953 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLAP HANDLE HORN HOLE AND BUSHING WORN.  BUSHING WAS INSTALLED PER PIPER SB 965 ON 11-14-93.  BUSHING STILL WEARS ON HORN REQUIRING HORN/HANDLE REPLACEMENT.  SUGGEST BALL BEARING OR SWAGABLE BUSHING TO PREVENT HORN DAMAGE.
